Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Arithmetic Properties of Non-Harmonic Weak Maass Forms

Kathrin Bringmann and David Penniston
Proceedings of the American Mathematical Society
Vol. 137, No. 3 (Mar., 2009), pp. 825-833
Stable URL: http://www.jstor.org/stable/20535805
Page Count: 9
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Arithmetic Properties of Non-Harmonic Weak Maass Forms
Preview not available

Abstract

We prove the existence of an infinite family of non-harmonic weak Maass forms of varying weights and Laplace eigenvalues having algebraic coefficients, and show that the coefficients of these forms satisfy congruences of Ramanujan type.

Page Thumbnails

  • Thumbnail: Page 
825
    825
  • Thumbnail: Page 
826
    826
  • Thumbnail: Page 
827
    827
  • Thumbnail: Page 
828
    828
  • Thumbnail: Page 
829
    829
  • Thumbnail: Page 
830
    830
  • Thumbnail: Page 
831
    831
  • Thumbnail: Page 
832
    832
  • Thumbnail: Page 
833
    833